No Cover Image

Journal article 520 views

Feller Semigroups Obtained by Variable Order Subordination / Kristian, Evans

Revista Matemática Complutense, Volume: 20, Issue: 2, Pages: 293 - 307

Swansea University Author: Kristian, Evans

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.5209/rev_REMA.2007.v20.n2.16482

Published in: Revista Matemática Complutense
Published: 2007
Online Access: http://www.springer.com/mathematics/journal/13163
URI: https://cronfa.swan.ac.uk/Record/cronfa19852
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2015-01-06T02:58:45Z
last_indexed 2018-02-09T04:55:50Z
id cronfa19852
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2015-01-05T10:59:05.0119434</datestamp><bib-version>v2</bib-version><id>19852</id><entry>2015-01-05</entry><title>Feller Semigroups Obtained by Variable Order Subordination</title><swanseaauthors><author><sid>1c65edfdcd4ef282f3953f359c5e7209</sid><firstname>Kristian</firstname><surname>Evans</surname><name>Kristian Evans</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2015-01-05</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Revista Matem&#xE1;tica Complutense</journal><volume>20</volume><journalNumber>2</journalNumber><paginationStart>293</paginationStart><paginationEnd>307</paginationEnd><publisher/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2007</publishedYear><publishedDate>2007-12-31</publishedDate><doi>10.5209/rev_REMA.2007.v20.n2.16482</doi><url>http://www.springer.com/mathematics/journal/13163</url><notes>Erratum: Rev. Mat Complut. 22 (2009), 303-304</notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><lastEdited>2015-01-05T10:59:05.0119434</lastEdited><Created>2015-01-05T10:57:59.5227236</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Kristian</firstname><surname>Evans</surname><order>1</order></author><author><firstname>Niels</firstname><surname>Jacob</surname><order>2</order></author></authors><documents/></rfc1807>
spelling 2015-01-05T10:59:05.0119434 v2 19852 2015-01-05 Feller Semigroups Obtained by Variable Order Subordination 1c65edfdcd4ef282f3953f359c5e7209 Kristian Evans Kristian Evans true false 2015-01-05 SMA Journal Article Revista Matemática Complutense 20 2 293 307 31 12 2007 2007-12-31 10.5209/rev_REMA.2007.v20.n2.16482 http://www.springer.com/mathematics/journal/13163 Erratum: Rev. Mat Complut. 22 (2009), 303-304 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2015-01-05T10:59:05.0119434 2015-01-05T10:57:59.5227236 College of Science Mathematics Kristian Evans 1 Niels Jacob 2
title Feller Semigroups Obtained by Variable Order Subordination
spellingShingle Feller Semigroups Obtained by Variable Order Subordination
Kristian, Evans
title_short Feller Semigroups Obtained by Variable Order Subordination
title_full Feller Semigroups Obtained by Variable Order Subordination
title_fullStr Feller Semigroups Obtained by Variable Order Subordination
title_full_unstemmed Feller Semigroups Obtained by Variable Order Subordination
title_sort Feller Semigroups Obtained by Variable Order Subordination
author_id_str_mv 1c65edfdcd4ef282f3953f359c5e7209
author_id_fullname_str_mv 1c65edfdcd4ef282f3953f359c5e7209_***_Kristian, Evans
author Kristian, Evans
format Journal article
container_title Revista Matemática Complutense
container_volume 20
container_issue 2
container_start_page 293
publishDate 2007
institution Swansea University
doi_str_mv 10.5209/rev_REMA.2007.v20.n2.16482
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
url http://www.springer.com/mathematics/journal/13163
document_store_str 0
active_str 0
published_date 2007-12-31T03:34:38Z
_version_ 1671433162494836736
score 10.735838